# SDR UIEA2017072801363

- Difficulty date: July 22, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 75,187 hours, 13,694 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Duct
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL LWR EXHAUST DUCT AT 6 O'CLOCK POSITION FOUND CRACKED.  REPAIRED IAW CV17-5989.
